IJPAM: Volume 84, No. 1 (2013)

SOME IDENTITIES ON THE BERNSTEIN POLYNOMIALS
AND TWISTED q-EULER POLYNOMIALS
WITH WEAK WEIGHT α

Cheon Seoung Ryoo
Department of Mathematics
Hannam University
Daejeon 306-791, KOREA


Abstract. In this paper, by using fermionic p-adic q-integral on Zp, we give some interesting relationship between twisted q-Euler polynomials with weak weight α and Bernstein polynomials.

Received: October 22, 2012

AMS Subject Classification: 11B68, 11S40, 11S80

Key Words and Phrases: Euler numbers and polynomials, the twisted q-Euler numbers and polynomials with weak weight α, Bernstein polynomials

Download paper from here.



DOI: 10.12732/ijpam.v84i1.4 How to cite this paper?
Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2013
Volume: 84
Issue: 1